MathSciNet Relay Station
MathSciNet bibliographic data
MR137113 55.99
Dold, Albrecht Decomposition theorems for $S(n)$-complexes. Ann. of Math. (2) 75 1962 8–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement